Translator Disclaimer
2016 Viscosity approximation method for quasinonexpansive mappings with contraction-like mappings
Koji Aoyama
Nihonkai Math. J. 27(1-2): 167-180 (2016).

Abstract

We study the viscosity approximation method for a sequence of quasinonexpansive mappings with contraction-like mappings. We establish a strong convergence theorem and then we apply our result to approximate a solution of a split feasibility problem and a fixed point of a Lipschitz continuous pseudo-contraction.

Citation

Download Citation

Koji Aoyama. "Viscosity approximation method for quasinonexpansive mappings with contraction-like mappings." Nihonkai Math. J. 27 (1-2) 167 - 180, 2016.

Information

Received: 4 March 2016; Revised: 23 May 2016; Published: 2016
First available in Project Euclid: 14 September 2017

zbMATH: 06820456
MathSciNet: MR3698250

Subjects:
Primary: 47H09
Secondary: 41A65, 47H10

Rights: Copyright © 2016 Niigata University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.27 • No. 1-2 • 2016
Back to Top